Franklin

Generalized Frobenius partitions / George E. Andrews.

Author/Creator:
Andrews, George E., 1938- author.
Publication:
Providence, Rhode Island, United States : American Mathematical Society, 1984.
Format/Description:
Book
1 online resource (50 p.)
Series:
Memoirs of the American Mathematical Society ; Volume 49, Number 301.
Memoirs of the American Mathematical Society, 0065-9266 ; Volume 49, Number 301
Status/Location:
Loading...

Options
Location Notes Your Loan Policy

Details

Subjects:
Partitions (Mathematics).
Forms, Modular.
Form/Genre:
Electronic books.
Language:
English
Contents:
""Table of Contents""; ""1. Introduction""; ""2. Frobenius's Idea""; ""3. The Jacobi Triple Product Identity""; ""4. Definitions and Simple Examples""; ""5. Generating Functions""; ""6. Finite Generating Functions""; ""7. Hecke Modular Forms""; ""8. q-Series""; ""9. Kloosterman Quadratic Forms""; ""10. Congruences""; ""11. The Dyson Rank for F-Partitions""; ""12. Partition Identities""; ""13. Asymptotics""; ""14. F. Franklin's Method""; ""15. Conclusion and Open Problems""; ""16. Tables""; ""References""
Notes:
"May 1984, Volume 49, Number 301 (third of 5 numbers)"--Cover.
Includes bibliographical references.
Description based on print version record.
ISBN:
1-4704-0711-6